# SDR DXTA2022071165530

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0098
- Aircraft time: 4,668 hours, 3,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 99190552
- Part serial: 16J129A
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFT LOWER EMERGENCY EXIT SIGN AT MAIN ENTRY DOOR INOP. FORWARD EXIT SIGN IS OPERATIVE. // SIGNOFF// PRELIMINARY INSPECTION VERIFIED DISCREPANCY. TROUBLE SHOOT ISSUE TO EXIT SIGN LED BURNS. REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW CE680A 33-50-00 OPS CHECK OK AT THIS TIME
